# SDR 99ZZZX3169

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N881DB
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622067
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Support
- Part number: 565454
- Condition: Delaminated
- Location: Turbocharger
- Part time: 1,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ENGINE INSPECTION, THE DUCT WAS REMOVED FOR INSPECTION OF THE COMPRESSOR.  THE INTERNAL SUPPORTING WIRE HAD DELAMINATED AND WAS FOUND RESTING APPROXIMATELY .50 INCH FROM COMPRESSOR WHEEL.  THIS WIRE IS SUPPOSED TO BE HELD IN PLACE BY THE ATTACHMENT CLAMP ON THE OUTSIDE OF THE INLET.
